Web of Science: 12 citas, Scopus: 13 citas, Google Scholar: citas
Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals
Figueras, Jordi-Lluís (Uppsala University. Department of Mathematics)
Tucker, Warwick (Uppsala University. Department of Mathematics)
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)

Fecha: 2013
Resumen: We develop techniques for the verification of the Chebyshev property of Abelian integrals. These techniques are a combination of theoretical results, analysis of asymptotic behavior of Wronskians, and rigorous computations based on interval arithmetic. We apply this approach to tackle a conjecture formulated by Dumortier and Roussarie in [Birth of canard cycles, Discrete Contin. Dyn. Syst. 2 (2009), 723-781], which we are able to prove for q < 2.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Publicado en: Journal of differential equations, Vol. 254 (2013) , p. 2647-3663, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.01.036

16 p, 426.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2020-02-08

   Favorit i Compartir